# SDR UPS07851222

- Difficulty date: November 27, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ESCAPE ROPE COVER FELL OFF, ROPE UNCOILED.  REPACKED AND STOWED ESCAPE TAPE AND REINSTALLED AND RESECURED ACCESS DOOR ON CAPTAIN'S ESCAPE ROPE, REF MM 25-60-02-2.
